MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 22MM COCR RADIAL HEAD 6MM HT EXTENSION/18.5MM-STER; PROSTHESIS, ELBOW, HEMI-RADIAL , POLYMER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 22MM COCR RADIAL HEAD 6MM HT EXTENSION/18.5MM-STER; PROSTHESIS, ELBOW, HEMI-RADIAL , POLYMER
Model Number 09.402.622S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Device history records review was attempted: device history lot - part #: 09.402.422s, lot#: 6905326 (sterile) - 22mm cocr radial head 4mm ht extension/16.5 mm - sterile.Part number provided 09.402.622s is invalid for lot 6905326.It should be 09.402.422s.Dhr has been requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent removal of a radial head and stem prosthesis on (b)(6) 2018.The removal was completed successfully with no patient harm.The patient was not revised to anything following the procedure.It is unknown why the devices were removed.It was reported that it may have been due to a patient's complaint of pain.This report involves 2 devices.This report is 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Corrected data: manufacture date is unknown.Dhr could not be completed as lot number does not match part number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
22MM COCR RADIAL HEAD 6MM HT EXTENSION/18.5MM-STER
Common Device Name
PROSTHESIS, ELBOW, HEMI-RADIAL , POLYMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7379544
Report Number2939274-2018-51286
Device Sequence Number16418286
Product Code KWI
UDI-Device Identifier10886982132772
UDI-Public(01)10886982132772(17)UNK(10)6905326
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112030
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number09.402.622S
Device Catalogue Number09.402.622S
Device Lot Number6905326
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer04/02/2018
Initial Report FDA Received Date03/28/2018
Supplement Report FDA Received Date04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight63